MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke · 1989

[Anaphylactic shock caused by suxamethonium (Curacit)].

Skogvoll E, Hoel T M, Smith-Erichsen N, Melsom R

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We describe five cases of anaphylactic shock following the short-acting muscle relaxant succinylcholine (suxamethonium). All the patients recovered uneventfully. Skin prick testing identified succinylcholine as the probable causative agent in four cases. The incidence of anaphylaxis to succinylcholine in our material appears to be 1:1,000. Treatment consisted of volume substitution, adequate oxygenation and adrenergic agents. We discuss the routine use of succinylcholine for intubation in elective surgery, and conclude that the anaesthesiologist must always be prepared for a possible anaphylactic reaction.

Для цитирования: Skogvoll E, Hoel T M, Smith-Erichsen N, Melsom R. [Anaphylactic shock caused by suxamethonium (Curacit)].. Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.